# SDR WTAA960169

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Cntrl Unit
- Part number: 8070432
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

SEA - RIGHT ENGINE FAILED TO DEVELOP REQUIRED TAKEOFF POWER.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED ENGINE GROUND RUN.  FOUND ENGINE PRODUCING ADEQUATE POWER FOR REDUCED POWER TAKEOFF.  AIRCRAFT FERRIED TO EUG FOR REPAIRS USING REDUCED POWER TAKEOFF PROCEDURES.  MAINTENANCE REPLACED RT ENGINE FUEL CONTROL UNIT.  NO DISCREPANCIES NOTED ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
